# SDR O2GA2017052687101

- Difficulty date: May 26, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N871UP
- Make and model: Beech B300
- Aircraft serial: FL1075
- Aircraft time: 438 hours, 376 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL260, AUTOPILOT HOLDING ND MISTRIM ANNUNCIATOR ILLUMINATED. ELEVATOR TRIM WAS FROZEN. TRIM OPERATED NORMAL AT DURING DESCENT TO LOWER ALTITUDES 13,000FT. FLIGHT DIVERTED. MAINTENANCE PERFORMED THE REQUIREMENTS OF PITCH TRIM NTO LETTER. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
